# SDR DALA2024120611503

- Difficulty date: December 1, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 101,072 hours, 46,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 R1 CABIN DOOR ESCAPE LIGHT INDICATOR INOP. CORRECTIVE ACTION: R/R LED CAP LIGHT. OPS CK OK.REF B757 AMM 33-11. (0687508)
